Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 620529, 7 pages
http://dx.doi.org/10.1155/2014/620529
Research Article

Local Fractional Sumudu Transform with Application to IVPs on Cantor Sets

1Department of Mathematics and Statistics, University of Victoria, Victoria, BC, Canada V8W 3R4
2Department of Physics, Urmia Branch, Islamic Azad University, P.O. Box 969, Orumiyeh, Iran
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Institute of Space Sciences, Magurele, 077125 Bucharest, Romania
5Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
6Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 13 February 2014; Accepted 10 May 2014; Published 26 May 2014

Academic Editor: Jordan Hristov

Copyright © 2014 H. M. Srivastava et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Local fractional derivatives were investigated intensively during the last few years. The coupling method of Sumudu transform and local fractional calculus (called as the local fractional Sumudu transform) was suggested in this paper. The presented method is applied to find the nondifferentiable analytical solutions for initial value problems with local fractional derivative. The obtained results are given to show the advantages.